Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Diabetic with BP. Off treatment, medications. Feeling heavy headedness, dizziness, imbalance, pounding in head. Is this due to high blood pressure?

hi, im 22yrs old found out i had diabetes and high blood pressure when i 14yrs old. well recently 2yrs ago my medicade ran out and i couldnt afford to keep seeing my doctor and paying for meds. i went to a urgent care thursday because i had been feeling heavy headness, dizziness , and staggerling when i walk. just got my meds friday and started today taking them....right now i feel heavy headness and heartbeat pounding in my head and when i bend over feels like im going to tilt. can this be from my blood pressure
Asked On : Wed, 27 Mar 2013
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
It is quite possible to feel heavy headness, dizziness and palpitation when you are having diabetes and hypertension. You should strictly be compliant with medicine and never miss it. The symptoms you are facing are usual when you blood sugar levels change or blood pressure rises.
Possibility can not be ruled out that when you restart anti hypertensive and anti diabetic drugs it makes you feel odd for some time.
Do not worry and continue your treatment, if symptoms persist then contact your doctor for further evaluation.
Hope it helps
Take Care!
Answered: Wed, 27 Mar 2013
I find this answer helpful
General & Family Physician Dr. Gopal Krishnam Raju's  Response
it might be the reason
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor